# SDR DL76G040667

- Difficulty date: July 18, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 53,976 hours, 13,141 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: BA0601
- Part serial: 83609
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CATERING REPORTED SMOKE TO F/A WENT BACK AND SMELLED SMOKE ABOUT 4 ROWS PRIOR TO THE AFT BULKHEAD.  OTHER CREW MEMBERS ALSO NOTICED THE ODOR.  FIRST F/A ALSO REPORTED SEEING SMOKE IN THE AFT PART OF THE AIRCRAFT.  ISOLATED MAIN ODOR TO APU BATTERY OVERHEATING.  REPLACED APU BATTERY AND APU BATTERY CHARGER PER MM.
